# SDR SWAA2024010436909

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 54,110 hours, 32,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMERGENCY LIGHT; ON OVERHEAD BIN BULLNOSE; IS INOPERATIVE AT SEAT ROW 16DEF.<[01] R/R CABIN AISLE EMERGENCY LIGHT ON OVERHEAD BIN BULLNOSE AT SEAT ROW 16DEF REF AMM 33-51-03.
